# SDR ZLW2002F00000

- Difficulty date: October 11, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N36MW
- Make and model: Gulstm G1159
- Aircraft serial: 89
- Engine: Rroyce SPEY5118
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 29651C
- Part serial: 1168
- Condition: Failed
- Location: Windshield Heat
- Part time: 197 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD HEAT CONTROLLER, INTERNAL FAILIURE.
